Presentación | Participantes | Bibliografía (DML-E) | Bibliografía adicional | Enlaces de interés | Otros proyectos DML | Ayuda  
INICIO | 27 de julio de 2024
  

A note on inverse limits of continuous images of arcs.

Título inglés A note on inverse limits of continuous images of arcs.
Título español Una nota sobre límites inversos de imágenes continuas de arcos.
Autor/es Loncar, Ivan
Organización Fac. Organ. Informat., Varazdin, Croacia
Revista 0214-1493
Publicación 1999, 43 (2): 485-499, 20 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés The main purpose of this paper is to prove some theorems concerning inverse systems and limits of continuous images of arcs. In particular, we shall prove that if X = {Xa, pab, A} is an inverse system of continuous images of arcs with monotone bonding mappings such that cf (card (A)) ≠ w1, then X = lim X is a continuous image of an arc if and only if each proper subsystem {Xa, pab, B} of X with cf(card (B)) = w1 has the limit which is a continuous image of an arc (Theorem 18).
Clasificación UNESCO 121005
Palabras clave español Arcos ; Topología Hausdorff ; Topología límite ; Variedades topológicas
Código MathReviews MR1744619
Icono pdf Acceso al artículo completo
Equipo DML-E
Instituto de Ciencias Matemáticas (ICMAT - CSIC)
rmm()icmat.es